Distributed Methods for Computing Approximate Equilibria. / Czumaj, Artur; Deligkas, Argyrios; Fasoulakis, Michail; Fearnley, John; Jurdzinski, Marcin; Savani, Rahul.

In: Algorithmica, Vol. 81, 15.03.2019, p. 1205–1231.

Research output: Contribution to journalArticlepeer-review

Published
  • Artur Czumaj
  • Argyrios Deligkas
  • Michail Fasoulakis
  • John Fearnley
  • Marcin Jurdzinski
  • Rahul Savani
Original languageEnglish
Pages (from-to)1205–1231
Number of pages27
JournalAlgorithmica
Volume81
Early online date11 Jun 2018
DOIs
Publication statusPublished - 15 Mar 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 36123051